# SDR 06FDEA1449

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 78,622 hours, 20,619 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED AT RT WING, INB FLAP STA XIFH167, UPPER SKIN.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING DOUBLER IAW DC10 SRM 51-35-02 VOL II.  FABRICATED NEW DOUBLER IAW DC10 SRM 57-10-00 FIG 85 VOL.I.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL II.  INSTALLED DOUBLER IAW   DC10 SRM 51-35-02 VOL II.  MINOR REPAIR.
